MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, SLIDING LOCK ATRAUMATIC GRASPER; FORCEPS, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, SLIDING LOCK ATRAUMATIC GRASPER; FORCEPS, GENERAL & PLASTIC SURGERY
Catalog Number 0250080767
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that a piece of grasper remained inside the patient.
 
Event or Problem Description
It was reported that a piece of grasper remained inside the patient.
 
Additional Manufacturer Narrative
Alleged failure: it was reported by the asr ryan andrews broke in patient.*update: it was not confirmed whether or not the broken pieces were retrieved.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be third party repair, poor autoclave reliability, improper sterilization or reprocessing, rough handling, or use beyond the expected use life the product was returned for investigation and the failure mode will be monitored for future reoccurrence.The device manufacturer date is not known.

Brand Name
PKG, SLIDING LOCK ATRAUMATIC GRASPER
Common Device Name
FORCEPS, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8214937
Report Number0002936485-2019-00004
Device Sequence Number13870564
Product Code GEN
UDI-Device Identifier07613327056648
UDI-Public07613327056648
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250080767
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2018
Initial Date Received by Manufacturer 12/10/2018
Supplement Date Received by Manufacturer12/10/2018
Initial Report FDA Received Date01/03/2019
Supplement Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1